# SDR CALA9801787

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN LT WING TRAILING EDGE J-BEAM ABOVE NR 7 SPOILER ACTUATOR.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS INSTALLED IAW ECRA 5750-02914 AND SRM 51-10-6.
